feeling dizzinessi've been to doctor many times,first they find out i have gastrities which cause me heartburn..for two months now,i take antibiotic which gave me more pain afterwards.then again they said hemorriod,then reflux.
the worst is my dizziness start after quiting all the medicine doctors priscribe me.
my question is..why i feel dizziness everytime i stand or if i'm outside,is there any conection with the drugs that i stop or i got serious illness?
please i need help ..im lossing all my hope
sweetbabe on 2007-06-21
♡ rishimba last decade
Rajendra last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.